Alert archive / New Jersey / Areal Flood Warnings in 2019

Areal Flood Warning 24, NWS Philadelphia/Mount Holly

June 18, 2019Somerset County, New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 18, 2019, 11:10 PM EDT for Somerset County, New Jersey. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2019, 11:10 PM EDT (03:10 UTC)
Expired
Jun 19, 2019, 3:15 AM EDT
In force
4 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

County Somerset County, NJ

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 3.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2019-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2019-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-58 J/kg
Mixed-layer LCL
461 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

706 
WGUS41 KPHI 190310
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Mount Holly NJ
1110 PM EDT Tue Jun 18 2019

NJC035-190715-
/O.NEW.KPHI.FA.W.0024.190619T0310Z-190619T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
1110 PM EDT Tue Jun 18 2019

The National Weather Service in Mount Holly NJ has issued a

* Flood Warning for...
  Somerset County in northern New Jersey...

* Until 315 AM EDT.

* At 1108 PM EDT, reporting gauges indicate flooding is occurring on 
  the North Branch Raritan River at South Branch. Old York Road on 
  the west side of the bridge is flooded and should be avoided. 
  Flooding is also occurring on the Millstone River at Griggstown. 
  Residual flooding may also be occurring elsewhere in Somerset 
  County from earlier heavy rainfall. Please heed all road closures.

* Some locations that could experience flooding include...
  Somerville, Bridgewater, Bound Brook, Manville, Far Hills, Rocky
  Hill, Millstone, Skillman, Flagtown, Kingston, Cloverhill, Belle
  Mead, Martinsville, Kendall Park, Raritan, South Bound Brook and
  Heathcote.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4043 7456 4037 7461 4039 7463 4039 7467
      4037 7472 4051 7480 4051 7477 4058 7471
      4068 7472 4068 7453 4066 7453 4065 7451

$$

CMS
2 follow-up statements
036 
WGUS81 KPHI 190409
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
1209 AM EDT Wed Jun 19 2019

NJC035-190715-
/O.CON.KPHI.FA.W.0024.000000T0000Z-190619T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
1209 AM EDT Wed Jun 19 2019

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR SOMERSET
COUNTY...

At 1206 AM EDT, reporting gauges indicated flooding was occurring in 
portions of the warned area. The North Branch Raritan River at South 
Branch has reached minor flood stage, with levels continuing to 
rise. Old York Road on the west side of the bridge will be flooded 
at these levels and should be avoided. Additionally, the Millstone 
River at Griggstown is in flood, with closure of nearby causeways 
likely. Flooding is expected to continue for the next few hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 4043 7456 4037 7461 4039 7463 4039 7467
      4037 7472 4051 7480 4051 7477 4058 7471
      4068 7472 4068 7453 4066 7453 4065 7451

$$

CMS
959 
WGUS81 KPHI 190706
FLSPHI

Flood Statement
National Weather Service Mount Holly NJ
306 AM EDT Wed Jun 19 2019

NJC035-190715-
/O.EXP.KPHI.FA.W.0024.000000T0000Z-190619T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Somerset NJ-
306 AM EDT Wed Jun 19 2019

...THE FLOOD WARNING WILL EXPIRE AT 315 AM EDT FOR SOMERSET COUNTY...

Flood waters have receded, and are no longer expected to pose a
threat to life or property. Please continue to heed any road
closures.

LAT...LON 4043 7456 4037 7461 4039 7463 4039 7467
      4037 7472 4051 7480 4051 7477 4058 7471
      4068 7472 4068 7453 4066 7453 4065 7451

$$

CMS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 18, 9:30 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Jun 18, 9:30 PM EDT, 1 hour 40 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
930 PM EDT Tue Jun 18 2019

.SYNOPSIS...
A boundary will remain across the region through Wednesday. Low
pressure will move through the Ohio Valley on Thursday and drag
a cold front through the Mid- Atlantic states Thursday night.
High pressure will build in for Friday and through much of the
weekend. A warm front will push northward through the area late
Sunday into Monday, followed by a cold front later Monday. High
pressure will return once again as we head into the middle of
the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A Flash Flood Watch remains in effect from the Pennsylvania
counties of Chester, Delaware and Philadelphia, and from the New
Jersey counties of Burlington and Ocean southward until 6:00 AM
Wednesday.

A frontal boundary extended southeastward from Chester County
to the lower end of Long Beach Island around 9:30 PM. The
boundary will continue to sink slowly to the south tonight.

The potential for heavy rain and thunder will continue to
decrease for areas to the north of the boundary. However,
additional showers and thunderstorms moving across the southern
part of our region from west to east will impact that area
overnight. Locally heavy rain remains a concern with
precipitable water values in excess of 2 inches.

Low temperatures tonight will favor the lower and middle 60s in
the north, and the upper 60s and lower 70s elsewhere. The wind
is anticipated to become light and variable.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Cloudy and damp conditions will start the day again Wednesday
as a frontal boundary will remains near the area. The morning
should be mostly dry, however, as the day progresses, clouds
will begin to dissipate and instability will build across the
area. With the front in place, the building instability, and
passing short waves/vorticity impulses, showers and
thunderstorms are likely to redevelop by the late morning and
especially during the afternoon. PW values remain very juicy
around 1.75-2.00 inches, so there remains the threat for heavy
rainfall. We did not extend the Flash Flood Watch into Wednesday
as there is uncertainty as to where the heaviest rain will
occur, especially in relation to the heavy rain from today.
Later shifts can take another look and see if and where the need
for an extension could be needed.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
The extended starts off active and then hopefully we can catch
a decent break between systems as we head through the weekend.
More unsettled weather to start the new week and then another
brief respite from the rain for the region through midweek.

Where to begin... It's been a very active spring around the
Middle Atlantic and that pattern looks to continue as we head
through the rest of this week. The stalled boundary remains
across the forecast area as we head into Wednesday night through
Thursday (although it really starts to look like it has
weakened and is washing out for the most part) so we can expect
more showers and thunderstorms across the region.

A low pressure system will track through the Ohio Valley and
into the mid-Atlantic with the attendant cold front moving
through Thursday night. Good surface heating on Thursday will
help with convective initiation as we remain in the warm sector.
A shortwave rolling through the region will help to provide
additional lift and the continued southerly flow we have will
also add plenty of moisture so expect a fairly active day for
our area on Thursday. With PWATs running high for this time of
year (>1.5 inches) so expect any storms that develop to be very
efficient rainmakers.

Things should clear out behind the departing front on Friday
with maybe some lingering showers early in the morning.
Otherwise, Friday will become windy in the northwest flow but it
should feel refreshing with cooler temps and relatively dry
conditions.

The quiet weather will continue through Saturday and most of
Sunday. Overall a nice weekend is in store for the weekend with
highs into the 80s across much of the forecast area.

The next system arrives Sunday night as a warm front moves
northward through the region, followed by a cold front on
Monday. Showers and thunderstorms will remain possible through
this period. High pressure will then try to build in behind the
front and persist through midweek.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Overnight...Conditions lowering to MVFR and IFR. Scattered
showers and isolated thunderstorms, mainly around KPNE, KPHL,
KILG, KMIV and KACY. A northerly wind less than 10 knots at
KRDG, KABE, KTTN, KPNE and KPHL becoming variable 5 knots or
less. A west to westerly wind up to 10 knots at KILG, KMIV and
KACY becoming variable 5 knots or less.

Wednesday...IFR and MVFR conditions improving to VFR between
about 13Z and 16Z. Scattered showers and thunderstorms
developing which may bring conditions back down to MVFR and IFR
at times. The wind should favor the south and southwest around
5 to 10 knots.

Outlook...
Wednesday night...Generally VFR conditions expected but MVFR or
lower is possible in low clouds and rain. Light southerly
winds. Low confidence.

Thursday through Thursday night...Periods of VFR outside of
showers and thunderstorms, where MVFR or lower conditions will
be possible. Showers and thunderstorms are likely during the
afternoon and evening. South to southwest winds around 10 knots
veering to the west overnight. Low confidence on timing and
severity of storms.

Friday through Friday night...MVFR possible early with
improvement to VFR by around midday. Northwest winds around 10
to 15 knots with gusts up to 25 knots possible. Moderate
confidence.

Saturday through Sunday...Mainly VFR conditions expected.
Northwest winds around 5 to 10 knots, becoming light overnight.
Moderate confidence.

&&

.MARINE...
Overnight...Conditions remain below Small Craft Advisory levels
through tonight. There will be a chance of showers and
thunderstorms which could lead to locally higher winds and
waves.

Wednesday...Conditions remain below Small Craft Advisory levels
through Wednesday. There will be a chance of thunderstorms
during the afternoon which could lead to locally higher winds
and waves.

Outlook...
Wednesday night through Thursday...Sub-advisory conditions
expected. Winds out of the south to southeast around 10 to 15
knots. Seas around 2 to 4 feet.

Thursday night through Friday...Winds will increase out of the
northwest at 10 to 20 knots with gusts up to 30 knots possible.
Seas will also build to around 4 to 6 feet. A Small Craft
Advisory will likely be needed.

Friday night through Sunday...Small Craft Advisory conditions
may linger into Friday night but are expected to fall below
criteria and then remain down through the period. West to
northwest winds around 10 to 15 knots Friday night into
Saturday, becoming around 10 knots on Saturday. Winds will
become light on Sunday before favoring the south by Sunday night
through Monday. Seas will be around 1 to 3 feet through the
period.

Rip Currents...
A low risk for the development of dangerous rip currents is
expected to continue through today with waves in the surf zone 3
feet or less.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Wednesday for PAZ070-071-101-
     102.
NJ...Flash Flood Watch until 6 AM EDT Wednesday for NJZ016>027.
DE...Flash Flood Watch until 6 AM EDT Wednesday for DEZ001>004.
MD...Flash Flood Watch until 6 AM EDT Wednesday for MDZ008-012-015-
     019-020.
MARINE...None.

&&

Synopsis...Meola
Near Term...Iovino
Short Term...Robertson
Long Term...Meola
Aviation...Iovino/Meola
Marine...Robertson/Meola
Hazardous weather outlook, Jun 18, 8:01 PM EDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
801 PM EDT Tue Jun 18 2019

NJZ001-007>010-012-013-015-PAZ054-055-060>062-103>106-200015-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Mercer-Carbon-Monroe-Berks-Lehigh-Northampton-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
801 PM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, east central Pennsylvania,
northeast Pennsylvania and southeast Pennsylvania.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>023-027-PAZ070-071-101-102-
200015-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Salem-Gloucester-Camden-Northwestern Burlington-Ocean-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-
801 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-200015-
Eastern Monmouth-
801 PM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for central New Jersey.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-NJZ024>026-200015-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
801 PM EDT Tue Jun 18 2019

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional opportunities for showers and thunderstorms Wednesday and
especially Thursday may result in some additional flooding.

Strong to severe thunderstorms are possible Thursday afternoon and
evening.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-200015-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
801 PM EDT Tue Jun 18 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Tonight.

The probability of widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Some thunderstorms Thursday afternoon and evening may produce local
wind gusts to 34 knots or greater.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Special weather statement, Jun 18, 9:50 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
950 PM EDT Tue Jun 18 2019

NJZ023-024-190215-
Atlantic Coastal Cape May-Cape May-
950 PM EDT Tue Jun 18 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CAPE MAY COUNTY...

At 948 PM EDT, a strong thunderstorm was located 7 miles north of
Cape Henlopen State Park, or 10 miles west of Cape May, moving
northeast at 50 mph.

Wind gusts up to 40 mph are possible with this storm. The strongest
winds will occur before the heavy rain arrives from the southwest.

Locations impacted include...
Cape May, North Wildwood, Wildwood Crest, Sea Isle City, Avalon, West
Cape May, Stone Harbor, Cape May Court House, Scotch Bonnet,
Seaville, Diamond Beach, Green Creek, Goshen, Rio Grande, North Cape
May, Villas, West Wildwood, Erma and Whitesboro-Burleigh.

LAT...LON 3896 7496 3897 7494 3897 7496 3901 7496
      3913 7489 3922 7471 3918 7467 3912 7471
      3910 7470 3908 7472 3903 7479 3899 7479
      3894 7486 3893 7497
TIME...MOT...LOC 0148Z 243DEG 42KT 3890 7509

Gorse
Special weather statement, Jun 18, 10:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1015 PM EDT Tue Jun 18 2019

NJZ023-024-190245-
Atlantic Coastal Cape May-Cape May-
1015 PM EDT Tue Jun 18 2019

...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...

At 1015 PM EDT, a strong thunderstorm was located over Rio Grande, or
near Cape May, moving northeast at 25 mph.

Wind gusts up to 40 mph are possible with this storm.

Locations impacted include...
Cape May, North Wildwood, Wildwood Crest, Woodbine, Sea Isle City,
Avalon, West Cape May, Stone Harbor, Cape May Court House, Belleplain
Forest, Scotch Bonnet, Seaville, Diamond Beach, Green Creek,
Dennisville, Goshen, Rio Grande, North Cape May, Villas and West
Wildwood.

If outdoors, consider seeking shelter inside a building.

LAT...LON 3887 7497 3906 7501 3918 7493 3918 7491
      3919 7492 3931 7484 3931 7480 3930 7477
      3911 7461 3897 7477
TIME...MOT...LOC 0215Z 234DEG 21KT 3904 7487

CMS
Local storm report, Jun 18, 10:18 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1018 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     MARINE TSTM WIND 1 WNW LEWES             38.78N 75.16W
06/18/2019  M42 MPH          SUSSEX             DE   PUBLIC

            DEOS GAUGE.

&&

CMS
Local storm report, Jun 18, 10:26 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1026 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     MARINE TSTM WIND 1 SSW NORTH CAPE MAY    38.97N 74.96W
06/18/2019  M43 MPH          ANZ431             NJ   BUOY

            BUOY STATION CMAN4 CAPE MAY NOS.

&&

CMS
Local storm report, Jun 18, 10:27 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     MARINE TSTM WIND CAPE MAY HARBOR         38.95N 74.89W
06/18/2019  M46 MPH          CAPE MAY           NJ   MESONET

            HADS SENSOR.

&&

CMS
Local storm report, Jun 18, 10:50 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1050 PM EDT TUE JUN 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     MARINE TSTM WIND STONE HARBOR            39.06N 74.77W
06/18/2019  M40 MPH          ANZ453             NJ   MESONET

            HADS SENSOR.

&&

CMS

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 8:28 PM EDTAreal Flood AdvisoryPHIBurlington, Ocean34 min
Jun 18, 9:33 PM EDTSpecial Marine WarningPHI42 min
Jun 18, 9:50 PM EDTSpecial Weather StatementPHICape May25 min
Jun 18, 10:15 PM EDTSpecial Weather StatementPHICape May30 min
Jun 18, 10:24 PM EDTSpecial Marine WarningPHI66 min
Jun 19, 3:17 AM EDTFlash Flood WatchPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more43 hr
Jun 19, 3:52 PM EDTSmall Craft AdvisoryPHI50 hr
Jun 19, 4:52 PM EDTAreal Flood AdvisoryPHIBurlington, Mercer94 min
Jun 19, 6:12 PM EDTRiver Flood WarningPHIBurlington4 days
Jun 19, 6:17 PM EDTFlash Flood WarningPHIBurlington, Camden5 hr
Jun 19, 6:49 PM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Monmouth, Ocean4 hr

Nearby

Areal Flood Warnings in New Jersey, 2019Every areal flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.